J. W. Alexander, R. Gardner, and &. K. Jones, A topological invariant arising in the stability analysis of traveling waves, J. Reine Angew. Math, vol.410, pp.167-212, 1990.

L. Allen and &. J. Bridges, Numerical exterior algebra and the compound matrix method, Numerische Mathematik, vol.92, issue.2, pp.197-232, 2002.
DOI : 10.1007/s002110100365

E. S. Benilov and &. S. Burtsev, To the integrability of the equations describing the Langmuir-wave-ion-acoustic-wave interaction, Physics Letters A, vol.98, issue.5-6, pp.256-258, 1983.
DOI : 10.1016/0375-9601(83)90865-4

A. Bose and &. K. Jones, Stability of the in-phase travelling wave solutions in a pair of coupled nerve fibers, Indiana University Mathematics Journal, vol.44, issue.1, pp.189-220, 1995.
DOI : 10.1512/iumj.1995.44.1984

T. J. Bridges and &. G. Derks, Linear Instability of Solitary Wave Solutions of the Kawahara Equation and Its Generalizations, SIAM Journal on Mathematical Analysis, vol.33, issue.6, pp.1356-1378, 2002.
DOI : 10.1137/S0036141099361494

T. J. Bridges and &. G. Derks, Constructing the symplectic Evans matrix using maximally analytic individual vectors, Proc. Roy. Soc. Edin. A, pp.505-526, 2003.
DOI : 10.1017/S0308210500002511

T. J. Bridges, G. Derks, and &. G. Gottwald, Stability and instability of solitary waves of the fifth-order KdV equation: a numerical framework, Physica D: Nonlinear Phenomena, vol.172, issue.1-4, pp.190-216, 2002.
DOI : 10.1016/S0167-2789(02)00655-3

T. J. Bridges and &. M. Donaldson, Degenerate Periodic Orbits and Homoclinic Torus Bifurcation, Physical Review Letters, vol.95, issue.10, p.104301, 2005.
DOI : 10.1103/PhysRevLett.95.104301

B. Buffoni, A. R. Champneys, and &. J. Toland, Bifurcation and coalescence of a plethora of homoclinic orbits for a Hamiltonian system, Journal of Dynamics and Differential Equations, vol.45, issue.2, pp.221-281, 1996.
DOI : 10.1007/BF02218892

A. V. Buryak and &. A. Champneys, On the stability of solitary wave solutions of the fifth-order KdV equation, Physics Letters A, vol.233, issue.1-2, pp.58-62, 1997.
DOI : 10.1016/S0375-9601(97)00453-2

A. R. Champneys, Homoclinic orbits in reversible systems and their applications in mechanics, fluids and optics, Physica D: Nonlinear Phenomena, vol.112, issue.1-2, pp.158-186, 1999.
DOI : 10.1016/S0167-2789(97)00209-1

F. Chardard, Maslov index for solitary waves obtained as a limit of the Maslov index for periodic waves, Comptes Rendus Mathematique, vol.345, issue.12, pp.689-694, 2007.
DOI : 10.1016/j.crma.2007.11.003

URL : https://hal.archives-ouvertes.fr/hal-00789002

F. Chardard, Stabilité des ondes solitaires, Thèse de Doctorat de L' ´ Ecole Normale Supérieure de Cachan, 2009.

F. Chardard, F. Dias, and &. J. Bridges, Fast computation of the Maslov index for hyperbolic linear systems with periodic coefficients, Journal of Physics A: Mathematical and General, vol.39, issue.47, pp.14545-14557, 2006.
DOI : 10.1088/0305-4470/39/47/002

URL : https://hal.archives-ouvertes.fr/hal-00788998

F. Chardard, F. Dias, and &. J. Bridges, On the Maslov index of multi-pulse homoclinic orbits, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.2, issue.1, 2008.
DOI : 10.1063/1.165917

F. Chardard, F. Dias, and &. J. Bridges, Computing the Maslov index of solitary waves. Part 2. Hamiltonian systems on a 2n?dimensional phase space, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00793165

C. Chen and &. X. Hu, Maslov index for homoclinic orbits of Hamiltonian systems, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.24, issue.4, pp.589-603, 2007.
DOI : 10.1016/j.anihpc.2006.06.002

M. Chugunova and &. D. Pelinovsky, Two-pulse solutions in the fifth-order KdV equation: rigorous theory and numerical approximations, Discrete Contin, Dyn. Syst. Ser. B, vol.8, pp.773-800, 2007.

S. C. Creagh, J. M. Robbins, and &. G. Littlejohn, Geometrical properties of Maslov indices in the semiclassical trace formula for the density of states, Physical Review A, vol.42, issue.4, pp.1907-1922, 1990.
DOI : 10.1103/PhysRevA.42.1907

F. Dias and &. G. Iooss, Water-waves as a spatial dynamical system, Handbook of Mathematical Fluid Dynamics 2, 2003.

F. Dias and &. E. Kuznetsov, On the nonlinear stability of solitary wave solutions of the fifth-order Korteweg???de Vries equation, Physics Letters A, vol.263, issue.1-2, pp.98-104, 1999.
DOI : 10.1016/S0375-9601(99)00712-4

F. Dias, D. Menasce, and &. Vanden-broeck, Numerical study of capillary-gravity solitary waves, Eur. J. Mech. B/Fluids, vol.15, pp.17-36, 1996.

J. J. Duistermaat, On the Morse index in variational calculus, Advances in Mathematics, vol.21, issue.2, pp.173-195, 1976.
DOI : 10.1016/0001-8708(76)90074-8

C. K. Jones, Instability of standing waves for non-linear Schrödinger-type equations, Ergodic Theory and Dynamical Systems 8*, pp.119-138, 1988.

T. Kawahara, Oscillatory Solitary Waves in Dispersive Media, Journal of the Physical Society of Japan, vol.33, issue.1, pp.260-264, 1972.
DOI : 10.1143/JPSJ.33.260

T. Kawahara, N. Sugimoto, and &. T. Kakutani, Nonlinear Interaction between Short and Long Capillary-Gravity Waves, Journal of the Physical Society of Japan, vol.39, issue.5, pp.1379-1386, 1975.
DOI : 10.1143/JPSJ.39.1379

Y. Kodama and &. D. Pelinovsky, -solitons in the KdV hierarchy, Journal of Physics A: Mathematical and General, vol.38, issue.27, pp.6129-6140, 2005.
DOI : 10.1088/0305-4470/38/27/003

URL : https://hal.archives-ouvertes.fr/in2p3-01128037

A. Kushner, V. Lychagin, and &. V. Rubtsov, Contact Geometry and Nonlinear Differential Equations, 2007.

A. Latifi and &. J. Leon, On the interaction of Langmuir waves with acoustic waves in plasmas, Physics Letters A, vol.152, issue.3-4, pp.171-177, 1991.
DOI : 10.1016/0375-9601(91)91088-U

S. Lewandosky, Stability of solitary waves of a fifth-order water wave model, Physica D: Nonlinear Phenomena, vol.227, issue.2, pp.162-172, 2007.
DOI : 10.1016/j.physd.2007.01.006

R. G. Littlejohn and &. J. Robbins, New way to compute Maslov indices, Physical Review A, vol.36, issue.6, pp.2953-2961, 1987.
DOI : 10.1103/PhysRevA.36.2953

Y. C. Ma, On the Multi-soliton Solutions of Some Nonlinear Evolution Equations, Studies in Applied Mathematics, vol.55, issue.1, pp.73-82, 1979.
DOI : 10.1002/sapm197960173

D. Mcduff and &. D. Salamon, Introduction to symplectic topology, 1995.

J. Montaldi, A note on the geometry of linear Hamiltonian systems of signature 0 in <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msup><mml:mi mathvariant="double-struck">R</mml:mi><mml:mn>4</mml:mn></mml:msup></mml:math>, Differential Geometry and its Applications, vol.25, issue.3, pp.344-350, 2007.
DOI : 10.1016/j.difgeo.2007.02.003

P. Muratore-ginanneschi, Path integration over closed loops and Gutzwiller's trace formula, Physics Reports, vol.383, issue.5-6, pp.299-397, 2003.
DOI : 10.1016/S0370-1573(03)00212-6

M. Pletyukhov and &. M. Brack, On the canonically invariant calculation of Maslov indices, Journal of Physics A: Mathematical and General, vol.36, issue.36, pp.9449-9469, 2003.
DOI : 10.1088/0305-4470/36/36/303

J. W. Robbin and &. D. Salamon, The Maslov index for paths, Topology, vol.32, issue.4, pp.827-844, 1993.
DOI : 10.1016/0040-9383(93)90052-W

J. W. Robbin and &. D. Salamon, The Spectral Flow and the Maslov Index, Bulletin of the London Mathematical Society, vol.27, issue.1, pp.1-33, 1995.
DOI : 10.1112/blms/27.1.1

J. Robbins, Maslov indices in the Gutzwiller trace formula, Nonlinearity, vol.4, issue.2, pp.343-363, 1991.
DOI : 10.1088/0951-7715/4/2/007

J. Robbins, Winding number formula for Maslov indices, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.2, issue.1, pp.145-147, 1992.
DOI : 10.1063/1.165917

A. Vanderbauwhede and &. B. Fiedler, Homoclinic period blow-up in reversible and conservative systems, ZAMP Zeitschrift f???r angewandte Mathematik und Physik, vol.9, issue.2, pp.292-318, 1992.
DOI : 10.1007/BF00946632

M. I. Weinstein and &. L. Pego, Eigenvalues, and instabilities of solitary waves, Phil. Trans. Royal Soc. London A, vol.340, pp.47-94, 1992.

Y. C. Wong, DIFFERENTIAL GEOMETRY OF GRASSMANN MANIFOLDS, Proc. Nat. Acad. Sci. USA, pp.589-594, 1967.
DOI : 10.1073/pnas.57.3.589